# SDR CALA9900239

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 421
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 9 INCH CRACK IN RT WING LEADING EDGE SKIN BETWEEN NR 7 AND NR 8 SLATS AT OSS 421.  REPAIRED SKIN IAW ECRA 5721-01009.  A DIP WAS ISSUED TO REINSPECT REPAIR EVERY 1,000 FLIGHT HOURS AND MAKE A PERMANENT REPAIR WITHIN 18 MONTH OR AT NEXT 4C-CHECK, WHICHEVER COMES FIRST.
